Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Mr.Biggs's Avatar
    Mr.Biggs is offline New Member
    Join Date
    Mar 2005
    Posts
    23

    Help-Horrible Headache

    I just started my first day of PCT last night with 300mgs of Clomid and 20mgs of Nolvadex and 100mcgs of Clen . While doing squats today I got the worst headache I've ever had. It felt like my brain was going to explode. Could it be the clomid or is there something else that causes these I had to cut my workout short and come home. It's been about 12 hours later and it still starts to throb if I walk up the stairs.

  2. #2
    Angelis's Avatar
    Angelis is offline Banned
    Join Date
    Jun 2004
    Location
    Montreal (Canada eh!)
    Posts
    1,274
    Clenbuterol did that to me but it was on an Accidental OD... r u sure on the 100mcg?

  3. #3
    Mr.Biggs's Avatar
    Mr.Biggs is offline New Member
    Join Date
    Mar 2005
    Posts
    23
    Yeah, I'm positive. I've run it many times before up to 200mcgs with no problems I don't know exactly what's causing it but there is no way I can workout if my head hurts that bad. I'm thinking of going to the hospital to get checked out.

  4. #4
    toc67guru is offline Associate Member
    Join Date
    Apr 2004
    Posts
    430
    i too experienced a very intense headache after frontloading clomid at 300mg on day one,i then dropped to 100mg/day but it took 2-3 days to clear.
    now i use clomid 100mg for 30 days without a frontloaded dose ,i have not had a reoccurrance of a headache.clen may have exaserbated it but imo it was the 300mg of clomid.

  5. #5
    Mr.Biggs's Avatar
    Mr.Biggs is offline New Member
    Join Date
    Mar 2005
    Posts
    23
    Quote Originally Posted by toc67guru
    i too experienced a very intense headache after frontloading clomid at 300mg on day one,i then dropped to 100mg/day but it took 2-3 days to clear.
    now i use clomid 100mg for 30 days without a frontloaded dose ,i have not had a reoccurrance of a headache.clen may have exaserbated it but imo it was the 300mg of clomid.
    Thanks, that was the answer I got on another board too. I wish I would have known not to take that much. Oh well, chalk on up to experience

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •